MathSciNet Relay Station
MathSciNet bibliographic data
MR2882104 65M06 (26A33 35R11 45K05 65M12)
Gao, Guang-hua; Sun, Zhi-zhong; Zhang, Ya-nan A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions. J. Comput. Phys. 231 (2012), no. 7, 2865–2879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement